# SDR DALA1130200992

- Difficulty date: April 28, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N992DL
- Make and model: Doug MD-88
- Aircraft serial: 53344
- Aircraft time: 50,568 hours, 36,911 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND EMERGENCY PATHWAY LIGHTS ROWS 16-23 INOPERATIVE.  MX FOUND LOOSE CONNECTOR.  SECURED THE SAME.  OPERATION CHECKS GOOD.  ACFT IS OK FOR SERVICE.
